# SDR UIEA2017100201916

- Difficulty date: September 29, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 81,032 hours, 18,632 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN WEATHER RADAR WAS SELECTED,  CPT SHOWS ONLY WX. FO SHOW WX & T, OPS CHECKED GOOD IAW AMM 34-43-00 BOTH SIDES SHOW WX & T.
